Histalex 4 mg Tablet
Histalex (Chlorpheniramine Maleate) is a potent antihistamine and antiallergic preparation. It competitively anta-gonizes the effects of histamine on H1-receptors.
Tablet : Each tablet contains Chlor-pheniramine Maleate BP 4 mg.
Syrup : Each 5 ml syrup contains Chlorpheniramine Maleate BP 2 mg.
Histalex is indicated in urticaria, pruritus of various sites, eczema, drug rash, allergic dermatitis, hay fever, vasomotor rhinitis, allergic asthma etc.
DOSAGE AND ADMINISTRATION
Age : Tablet
1-5 years ½ tablet 2-3 times daily
5-12 years ½-1 tablet 2-3 times daily
Above 12 years 1-2 tablet 2-3 times daily
1-5 years 1 teaspoonful 2-3 times daily
5-12 years 1-2 teaspoonful 2-3 times daily
Above 12 years 2-4 teaspoonful 2-3 times daily
OR AS DIRECTED BY THE PHYSICIAN.
Chlorpheniramine is well tolerated in human body, but sometimes causes drowsiness, sedation, dizziness, muscular weakness and gastrointestinal upset.
There is no specific contraindication for Chlorpheniramine Maleate.
Chlorpheniramine may cause drowsiness, sedation. Patients should not drive or operate machinery during administration of Chlorpheniramine. It should be used with caution in epilepsy, glaucoma, hepatic diseases and prostatic hypertrophy.
Tablet : Each box contains 10 x 10 tablets in strips.
Syrup : Each bottle contains 100 ml syrup.